Authors: Gorjanac-Ranitović, Marijana
Tepavčević, Andreja 
Title: General form of lattice-valued fuzzy sets under the cutworthy approach
Journal: Fuzzy Sets and Systems
Volume: 158
Issue: 11
First page: 1213
Last page: 1216
Issue Date: 1-Jun-2007
Rank: M21
ISSN: 0165-0114
DOI: 10.1016/j.fss.2006.12.016
Abstract: 
In this note a new solution of problem of Synthesis of fuzzy sets is presented. In other words, necessary and sufficient conditions are formulated, under which for a given family of subsets F of a set X and a fixed complete lattice L there is a fuzzy set μ : X → L, such that the collection of cuts of μ coincides with F. Moreover, it is proved that the general form of lattice-valued fuzzy sets (considering families of cuts) are the type of fuzzy sets having the codomain { 0, 1 }c for a suitable chosen cardinal c.
Keywords: Cuts | Lattice-valued fuzzy sets
Publisher: Elsevier
Project: Algebarske strukture i metode za procesiranje informacija, 144011

Show full item record

SCOPUSTM   
Citations

22
checked on Jun 16, 2024

Page view(s)

44
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.